MAUDE Adverse Event Report: SENSORY MEDICAL INC. CUBBY BEDS; TECHNOLOGY HUB

SENSORY MEDICAL INC. CUBBY BEDS; TECHNOLOGY HUB
Catalog Number KIT10001
Medical Device Problem Codes Break (1069); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
Per parent, the child removed the thumbscrews from the technology hub and pushed it out from the bed and eloped through the opening.The parent also reported that one of the screws broke, and the screw broke the plastic housing.The parent stated she did not have the cloth cover to install over the technology hub portal opening.Four (4) pictures were provided by the parent.1) photo shows the front of the gray housing with the top center screw hole completely punched through.2) photo shows a close-up view of the top center screw location.3) photo of the technology hub portal area that has the black zipper ring zipped to the portal area.4) photo shows the technology hub removed from the bed, and all the thumbscrews are removed, and it appears that at least one of the screws is placed next to the housing.The photos confirm the thumbscrews were removed from the technology hub, and that the top center screw location has damage.There was no report of injury as a result of the event.
 
Additional Manufacturer Narrative
Sensory medical provided a replacement cloth cover to the customer.Sensory medical advised the customer to discontinue use of the cubby bed until damaged components could be replaced.Sensory medical attempted to obtain additional information relevant to the investigation on the following dates: 05/21/2026, 06/04/2026, 06/15/2026.11122024 is the lot number of the technology hub.Review of the manufacturing records confirms all in process and final inspections were performed and passed.Multiple statements are made in the cubby bed user manual and technology hub accessory manual regarding safe use of the bed to prevent elopement and other safety concerns.Page 3 of the user manual contains multiple warnings, including: "do not use this product if you do not understand or cannot follow the accompanying warnings and instructions." "do not allow anyone to climb or hang from the product." "you are responsible for providing adult supervision while using this product." "use the maintenance checklist in the manual to inspect the canopy, seams, zippers, electronic accessories, cords, metal frame, screws, slats, locks, and safety sheets every 30 days." "if any damage is present, immediately discontinue use and contact cubby for repair or replacement." "check this product for damaged hardware, loose joints, loose bolts or other fasteners, missing parts or sharp edges before and after assembly and frequently during use.Securely tighten loose bolts and other fasteners." "do not use product if any parts are missing, damaged or broken.Contact cubby for replacement parts and instructional literature if needed.Do not substitute parts." "never leave patient user unattended for extended periods of time without monitoring and sensory stimulation." "openings in and between bed parts can entrap the head and the neck." page 15 assembly + care faq's includes description and use of the locks on the safety sheets and the technology hub zippers and s-clips on the doors.On page 22 includes a monthly maintenance checklist, one check is: "each zipper on the canopy is functional and seams of zippers are intact" page 22 of the user manual, maintenance checklist, describes to discontinue use of the bed if anything is damaged or missing.Sensory medical advised the customer to discontinue use of the cubby bed until damaged components could be replaced.Additional investigation is needed, and sensory medical's root cause investigation is ongoing.There was no report of injury as a result of the event.

Brand Name
CUBBY BEDS
Common Device Name
TECHNOLOGY HUB
Manufacturer (Section D)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver CO 80203
Manufacturer (Section G)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver CO 80203
Manufacturer Contact
justin o'neal
1580 logan street
suite 500
denver, CO 80203
8559642664
MDR Report Key25549504
Report Number3016541541-2026-00048
Device Sequence Number5547527
Product Code KMI
UDI-Device Identifier00860007550263
UDI-Public860007550263
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberKIT10001
Device Lot Number11122024
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale